# SDR USAA051378

- Difficulty date: November 15, 2005
- Submitted: November 15, 2005
- Operation: Air carrier
- Aircraft: N525AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23860
- Aircraft time: 51,400 hours, 51,400 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 500d
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 500D BETWEEN 26L AND 26R CORRODED.  REMOVED DAMAGED PART AND INSTALLED NEW ANGLE IAW SRM 53-30-53 AND SRM 53-00-53.  DEFECT SIZE: CORROSION AREAS APPROXIMATELY 1 INCH IN DIAMETER.
